# SDR AWXA0001835

- Difficulty date: June 5, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 672038U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

visual inspection of aft side of BS 178 BLKHD found LT intercostal cracked WL 195 LBL 24.  removed and replaced cracked intercostal IAW SRM 51-10-02 pg 15 and 51-40-02 pg 2&10.
